BibTeX record journals/toc/ChekuriP07

download as .bib file

@article{DBLP:journals/toc/ChekuriP07,
  author    = {Chandra Chekuri and
               Martin P{\'{a}}l},
  title     = {An O(log \emph{n}) Approximation Ratio for the Asymmetric Traveling
               Salesman Path Problem},
  journal   = {Theory of Computing},
  volume    = {3},
  number    = {1},
  pages     = {197--209},
  year      = {2007},
  url       = {http://dx.doi.org/10.4086/toc.2007.v003a010},
  doi       = {10.4086/toc.2007.v003a010},
  timestamp = {Tue, 17 Feb 2009 11:46:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/toc/ChekuriP07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}